# SDR HEEA082642

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- Aircraft time: 6,352 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: DK50439
- Part serial: M242
- Condition: Stuck
- Location: Dual Torque
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUAL TORQUE INDICATOR NR 1 NEEDLE STICKS. REPLACED WITH SERVICEABLE PART.
